CSpace
指数二分性与退化情形下的异宿分支
曾唯尧1; 井竹君2
1995
Source Publication中国科学a辑数学
ISSN1006-9232
Volume025Issue:003Pages:246
Abstract利用指数型二分性理论,研究了较高退化程度下的异宿分支理论;给出了一个能确定系统在退化情形下横截同、异宿轨道存在性的Melnikov向量;提供了一个处理高维退化情形下横截同、异宿轨道存在性的泛函分析方法。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45353
Collection中国科学院数学与系统科学研究院
Affiliation1.长沙理工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
曾唯尧,井竹君. 指数二分性与退化情形下的异宿分支[J]. 中国科学a辑数学,1995,025(003):246.
APA 曾唯尧,&井竹君.(1995).指数二分性与退化情形下的异宿分支.中国科学a辑数学,025(003),246.
MLA 曾唯尧,et al."指数二分性与退化情形下的异宿分支".中国科学a辑数学 025.003(1995):246.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[曾唯尧]'s Articles
[井竹君]'s Articles
Baidu academic
Similar articles in Baidu academic
[曾唯尧]'s Articles
[井竹君]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[曾唯尧]'s Articles
[井竹君]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.